# SDR FDEA202306271119

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,979 hours, 27,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CREW ENTRANCE DOOR IS VERY HARD TO CLOSE AND  ARM THE SLIDE.  SOMETIMES THE ARMING HANDLE GETS  STUCK HALFWAY.   PERFORMED SOME TESTS/INSPECTIONS AS PER AMM  52-11-01-6-0 ON L1 DOOR AND FOUND SAME PROBLEM  OCCURING INTERMITTENTLY.    PERFORMED ADJ TEST OF THE L1 DOOR AS PER AMM  52-11-00-501, AND OP CHECK FOUND GOOD.  ALSO PERFORMED INSPECTION CHECK OF L1 DOOR  ESCAPE SYST. REMOVE AND REINSTALL  GIRT BAR IAW AMM 25-66-10-2.  PERFORMED ADJ TEST OF GIRT BAR MECHANISM  AS PER AMM 52-11-25-5, OK  MEL CLOSED.
